# SDR UPS00433267

- Difficulty date: June 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CORROSION ON UPPER DECK FLOORBEAM WEB AT BS 460 RBL 60.  REPAIRED IAW QUERY NOTE N521 UP/3/2000 AND SRM 53-10-07 FIG 11.  CUT OUT CORRODED AREA AND SPLICED IN FABRICATED WEB.  APPROVED 8110 ISSUED FOR THIS REPAIR.
